# SDR AALA20030443

- Difficulty date: April 10, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLASHLIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
